Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 227

All articles in this issue are freely accessible.

Intersection properties of balls and subspaces in Banach spaces
Ȧsvald Lima.
Trans. Amer. Math. Soc. 227 (1977), 1-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430747
$K$-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras
Jerome Kaminker and Claude Schochet.
Trans. Amer. Math. Soc. 227 (1977), 63-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431136
The isomorphism problem for two-generator one-relator groups with torsion is solvable
Stephen J. Pride.
Trans. Amer. Math. Soc. 227 (1977), 109-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430085
Chern-Simons invariants of reductive homogeneous spaces
Harold Donnelly.
Trans. Amer. Math. Soc. 227 (1977), 141-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448364
The fundamental form of an inseparable extension
Murray Gerstenhaber.
Trans. Amer. Math. Soc. 227 (1977), 165-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429861
Functions satisfying elementary relations
Michael F. Singer.
Trans. Amer. Math. Soc. 227 (1977), 185-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0568865
Homological algebra and set theory
Paul C. Eklof.
Trans. Amer. Math. Soc. 227 (1977), 207-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453520
Derivatives of entire functions and a question of Pólya
Simon Hellerstein and Jack Williamson.
Trans. Amer. Math. Soc. 227 (1977), 227-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435393
A relation between two biharmonic Green’s functions on Riemannian manifolds
Dennis Hada.
Trans. Amer. Math. Soc. 227 (1977), 251-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430283
Embedding Stieltjes-Volterra integral equations in Stieltjes integral equations
William L. Gibson.
Trans. Amer. Math. Soc. 227 (1977), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430695
The topological structure of $4$-manifolds with effective torus actions. I
Peter Sie Pao.
Trans. Amer. Math. Soc. 227 (1977), 279-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431231
Structure of subalgebras between $L^{∞}$ and $H^{∞}$
Sun Yung A. Chang.
Trans. Amer. Math. Soc. 227 (1977), 319-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433213
Ulm’s theorem for partially ordered structures related to simply presented abelian $p$-groups
Laurel A. Rogers.
Trans. Amer. Math. Soc. 227 (1977), 333-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442115
The classifying space of a permutation representation
James V. Blowers.
Trans. Amer. Math. Soc. 227 (1977), 345-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442931
One-parameter groups of isometries on Hardy spaces of the torus: spectral theory
Earl Berkson and Horacio Porta.
Trans. Amer. Math. Soc. 227 (1977), 357-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451035